The solution by descent of certain partial differential eqautions on the sphere and Lobachevsky plane

R. Burridge, G. C. Papanicolaou, David McLaughlin

Research output: Contribution to specialist publicationArticle

Original languageEnglish (US)
Pages105-129
Volume26
Specialist publicationCommunications on Pure and Applied Mathematics
StatePublished - 1973

Cite this

The solution by descent of certain partial differential eqautions on the sphere and Lobachevsky plane. / Burridge, R.; Papanicolaou, G. C.; McLaughlin, David.

In: Communications on Pure and Applied Mathematics, Vol. 26, 1973, p. 105-129.

Research output: Contribution to specialist publicationArticle

@misc{eac601d4235b4c8eba830e12614a711e,
title = "The solution by descent of certain partial differential eqautions on the sphere and Lobachevsky plane",
author = "R. Burridge and Papanicolaou, {G. C.} and David McLaughlin",
year = "1973",
language = "English (US)",
volume = "26",
pages = "105--129",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",

}

TY - GEN

T1 - The solution by descent of certain partial differential eqautions on the sphere and Lobachevsky plane

AU - Burridge, R.

AU - Papanicolaou, G. C.

AU - McLaughlin, David

PY - 1973

Y1 - 1973

M3 - Article

VL - 26

SP - 105

EP - 129

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

ER -